# SDR YENA2023061600659

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 834 IN FRAME SEGMENT 1, LONGER CRACK LENGTH IS 4.062 INCHES IN FWD FRAME SEGMENT, CONTACT STRUCTURES ENGINEERING, AND AIRBUS PRIOR TO FURTHER ACTION, IN PASSENGER CABIN (4 EA ); REF AEROMAN W/O 2023-200/1 NR 2023-252322.  ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 834 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.
